Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wavy weird feelings seem after eating or exercise alchemy

Posted by phidippus on March 17, 2012, at 20:45:21

In reply to Wavy weird feelings seem after eating or exercise, posted by alchemy on March 14, 2012, at 14:50:14

'Mood Waves' might indicate ultradian cycling or the kind of mood changes you see in bipolar patients with mixed episodes. I used to get much the same before I was adequately stabilized.

Have you ever tried two mood stabilizers at the same time?

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1013051
URL: http://www.dr-bob.org/babble/20120316/msgs/1013347.html